Publication

New Evidence on the Length of the Reign of Horemheb

van Dijk, J., 2010, In : Journal of the American Research Center in Egypt. 2008, 44, p. 193 - 200

Research output: Contribution to journalArticleAcademicpeer-review

APA

van Dijk, J. (2010). New Evidence on the Length of the Reign of Horemheb. Journal of the American Research Center in Egypt, 2008(44), 193 - 200.

Author

van Dijk, J. / New Evidence on the Length of the Reign of Horemheb. In: Journal of the American Research Center in Egypt. 2010 ; Vol. 2008, No. 44. pp. 193 - 200.

Harvard

van Dijk, J 2010, 'New Evidence on the Length of the Reign of Horemheb', Journal of the American Research Center in Egypt, vol. 2008, no. 44, pp. 193 - 200.

Standard

New Evidence on the Length of the Reign of Horemheb. / van Dijk, J.

In: Journal of the American Research Center in Egypt, Vol. 2008, No. 44, 2010, p. 193 - 200.

Research output: Contribution to journalArticleAcademicpeer-review

Vancouver

van Dijk J. New Evidence on the Length of the Reign of Horemheb. Journal of the American Research Center in Egypt. 2010;2008(44):193 - 200.


BibTeX

@article{5671823f53ee42d9a0dfed9164cba658,
title = "New Evidence on the Length of the Reign of Horemheb",
author = "{van Dijk}, J.",
year = "2010",
language = "English",
volume = "2008",
pages = "193 -- 200",
journal = "Journal of the American Research Center in Egypt",
issn = "2330-1880",
number = "44",

}

RIS

TY - JOUR

T1 - New Evidence on the Length of the Reign of Horemheb

AU - van Dijk, J.

PY - 2010

Y1 - 2010

M3 - Article

VL - 2008

SP - 193

EP - 200

JO - Journal of the American Research Center in Egypt

T2 - Journal of the American Research Center in Egypt

JF - Journal of the American Research Center in Egypt

SN - 2330-1880

IS - 44

ER -

ID: 1955488